Page 110 of 120 FirstFirst ... 1060100108109110111112 ... LastLast
Results 1,091 to 1,100 of 1194

Thread: Anxiety & Depression Hell..*TRIGGERS*

  1. #1091
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    39,290
    Oh hunni, cold turkey always causes mood swings. Itís always better to come off slowly, with the drs support. Why did you decide to stop them?

    I know this training hasnít worked out how you thought but itís not that long ago youíd never have even tried to do it. I know that doesnít make it better but it does show just how far youíve come. Do you plan on redo the training?
    Come on everybody, join in the QUIZ, I need the competition!

  2. #1092
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    73,305
    Sorry you're struggling, but cold turkey withdrawal is almost always going to have a massively negative effect.
    What bit you fail and how badly?
    God, grant me the serenity to accept the things I cannot change,
    Courage to change the things I can,
    And wisdom to know the difference.

  3. #1093
    Senior Member
    Join Date
    May 2014
    Location
    Bolton, Lancashire, UK
    Posts
    414
    Quote Originally Posted by Suzi View Post
    Sorry you're struggling, but cold turkey withdrawal is almost always going to have a massively negative effect.
    What bit you fail and how badly?
    It was the intervention part Suzi, we had to stand up & demonstrate how to handle vulnerable people in certain situations. When it was my turn I came across really anxious and hesitant as the whole group was watching. I was then taken aside after that session by the instructor who had a word with me. He said I didn't appear confident in that scenario so requested more training & marked me a low 2 I believe. That affected their decision to put me on full time so they suggested further training then they'll put me forward for another part of their support team. I guess they still see something in me to not completely withdraw my contract. I'm just worried I'll f*** up that part of the training again. The rest of my training went fine; first aid etc, but I let myself down on the intervention. My anxiety gets in the way of everything tbh ..

    Quote Originally Posted by Paula View Post
    Oh hunni, cold turkey always causes mood swings. Itís always better to come off slowly, with the drs support. Why did you decide to stop them?

    I know this training hasnít worked out how you thought but itís not that long ago youíd never have even tried to do it. I know that doesnít make it better but it does show just how far youíve come. Do you plan on redo the training?
    I've actually felt amazing since going cold turkey. The extreme fatigue from those meds made me just want to sleep 24/7. Without them I feel like I've unlocked energy levels that's been long forgotten. My anxietys increased but my depression is roughly the same as when I was on them. I'd even say that my depression has lifted since going cold turkey. My sense of wellbeing has improved dramatically & being in a positive environment in training has definitely helped that. I doubt I'd have even had the energy levels to attend that training if I was still on those pills. Random crying aside I feel so much better without these meds in my system.

    I plan to re-do my training as I really want to work in social care. It's so rewarding & interesting & it's such a positive environment to be part of. If I pass this further training then I think I'm good to go but nothings certain in this life .
    Last edited by SA89; 12-03-18 at 11:52 PM.

  4. #1094
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    73,305
    If you have extra support I'm sure you'll be fine. Just be calm, careful and gentle but forceful if needed. I'm sure you can do it.
    God, grant me the serenity to accept the things I cannot change,
    Courage to change the things I can,
    And wisdom to know the difference.

  5. #1095
    Senior Member
    Join Date
    May 2014
    Location
    Bolton, Lancashire, UK
    Posts
    414
    Quote Originally Posted by Suzi View Post
    If you have extra support I'm sure you'll be fine. Just be calm, careful and gentle but forceful if needed. I'm sure you can do it.
    I'm waiting on the details as to what happens next. I just don't like waiting for email responses tbh because it can take up to several days. Then if I contact HR it's usually rather abrupt. They said "they'll get in touch" in regards to scheduling me in for further training. That uncertainty only ever fuels my anxiety lol .

    Yesterday my mum caught me in floods of tears which was quite distressing. I try to hide it but when someone says "are u ok?" it sets me off. Sure that may be a symptom of going cold turkey but I feel so much better without them awful meds that mess with your system without you even realizing it. In addition, I'm so grateful to have access to my emotions again even if it involves lots of crying. On those SSRI'S I was completely emotionally blunted & had extreme fatigue. I didn't even get out of bed whereas now I feel capable of embracing life. I'm applying for other roles in social care right now but I'm contracted to the other place so I'm kinda in limbo. They have further training planned for me & if I complete that I can join a more flexible part of their support team. Nothing is certain in this life except death so I feel like I'm being pulled from pillar to post ..

  6. #1096
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    73,305
    Sounds like they are trying to help you which is good.
    Have you told your Dr about stopping the meds and how you are feeling?
    God, grant me the serenity to accept the things I cannot change,
    Courage to change the things I can,
    And wisdom to know the difference.

  7. #1097
    Senior Member
    Join Date
    May 2014
    Location
    Bolton, Lancashire, UK
    Posts
    414
    Quote Originally Posted by Suzi View Post
    Sounds like they are trying to help you which is good.
    Have you told your Dr about stopping the meds and how you are feeling?
    Yeah I told him the other day, he said if it's working for you then continue off them. I think he realises that I've been going round in circles back & forth between Setraline, Mitazipine, Fluxotine & Citalopram & the only benefit was a slight decrease in my anxiety. In regards to my depression, it was probably WORSE on them due to the extreme fatigue those pills give you.

    A lot of people aren't aware how debilitating those side effects actually are. They fall down a rabbit hole of going from pill to pill without knowing the underlying effects they have on you. If your suicidal then yeah they probably help but because I'm moderately clinically depressed they did more harm than good. I didn't even leave my bed ffs. Now I have my emotions back, I'm sleeping much better, I'm pushing myself more & I'm feeling gradually more confident socially. My anxiety seems to have increased but it's outweighed by those positives. I'm re-doing the training this friday which I'm nervous about. I need to try & get my anxiety under control before then ...

  8. #1098
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    39,290
    Will be thinking about you Friday
    Come on everybody, join in the QUIZ, I need the competition!

  9. #1099
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    73,305
    I'm sure you'll be fine on Friday. Well done for talking to your Dr about it all.
    God, grant me the serenity to accept the things I cannot change,
    Courage to change the things I can,
    And wisdom to know the difference.

  10. #1100
    Senior Member
    Join Date
    May 2014
    Location
    Bolton, Lancashire, UK
    Posts
    414
    I'm tired of being misunderstood. I'm tired of living with a controlling brother. I'm tired of living with depression & anxiety .

    There's just no escape from this hell I'm in. I'm scared to even leave my room due to that other person's presence. It's the equivalent of abuse on a psychological level. I started my 1st shift in care work last week which served as a temporary relief.

    But it's flexible so the shifts aren't guaranteed. That's my only escapism right now, otherwise I'm confined to my room with my dark thoughts & relentless anxiety. If I leave my room I'm in the presence of a bully who loves to control me & my mum. I feel so alone in this world. It really feels like I'm the only 1 suffering with this despair & ceaseless worry ..
    Last edited by SA89; 03-04-18 at 05:14 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •